Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 19, No. 4 (October, 1967)
M. Takahashi A proof of cut-elimination theorem in simple type-theory 399−410
M. Saito Représentations unitaires du groupe des déplacements dans un plan p-adique 411−425
F. Götze Mittelwerteigenschaften der Riemannschen Zeta-Funktion 426−436
S. Endo Completely faithful modules and quasi-Frobenius algebras 437−456
K. Nagami Closed images of countable-dimensional spaces 457−459
S. Kobayashi Invariant distances on complex manifolds and holomorphic mappings 460−480
S. Kobayashi Distance, holomorphic mappings and the Schwarz lemma 481−485
K. Yano and S. Kobayashi Prolongations of tensor fields and connections to tangent bundles, III --- Holonomy groups 486−488
I. Wakabayashi A remark on theorem A for Stein spaces 489−492
Y. Kōmura Nonlinear semi-groups in Hilbert space 493−507
T. Kato Nonlinear semigroups and evolution equations 508−520
H. Tanabe On regularity of solutions of abstract differential equations of parabolic type in Banach space 521−542
S. Ihara Supplements to : "Holomorphic imbeddings of symmetric domains" 543−544

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.